# SDR GTIA2018020702413

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 18,436 hours, 8,503 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES STARTED AT 8000 FT DURING DECENT.  GOT BAD AT 3000FT, SHUT DOWN CROSS BLEED AND SHUT OFF THE NR 2 PACK.  ODOR DISAPPATED.
